IJPAM: Volume 39, No. 2 (2007)

P(EC)$^N$E-MODES FOR SOLVING $K$-TH ORDER
FUZZY DIFFERENTIAL EQUATIONS

M. Mohseni Moghadam$^1$, M.T. Khodadad$^2$
$^1$Mahani Mathematical Research Center
Kerman University
Kerman, IRAN
e-mail: mohseni@mail.uk.ac.ir
$^2$Department of Mathematics
Teacher Training University of Sabzevar
Sabzevar, IRAN
e-mails: khodadad@sttu.ac.ir, khodadad1344@yahoo.com


Abstract.In this paper a particular numerical algorithm of P(EC)$^N$E-modes for solving initial value problem (IVP) of $k$-th order fuzzy differential equations (FDE) is presented. First of all we will transform an IVP of $k$-th order fuzzy differential equation to an IVP of the system of first order fuzzy differential equations, then we solve this system, numerically. After that we obtain the approximate solution of the $k$-th order FDE. Also we will prove that the algorithm converges to the exact solution as the stepsize goes to zero, and at the end the validity of the algorithm is illustrated by solving some examples.

Received: June 25, 2007

AMS Subject Classification: 65L05, 65L06

Key Words and Phrases: fuzzy differential equations, P(EC)$^N$E-modes

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 39
Issue: 2